ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2016.2.5917

On the Number of Connected Components of the Complement of Limiting Spectrum of Toeplitz Band Matrices

Zolotikh S. A. , Stukopin V. A.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
We obtain lower bounds for the maximum number of connected components of complement of limiting spectrum of Toeplitz band matrix whose symbol is a Laurent polynomial of a given degree. We also give examples of polynomials which are symbols of Toeplitz matrices whose limiting spectrum divides the complex plane into the given number of connected components.
Keywords: banded Toeplitz matrices, symbol of the Toeplitz matrix, limiting spectrum, number of connected components.
Language: Russian Download the full text  
For citation: Zolotikh S. A., Stukopin V. A. On the number of connected components of the complement of limiting spectrum of toeplitz band matrices† // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 41-48. DOI 10.23671/VNC.2016.2.5917
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт